# SDR ASAA0944373

- Difficulty date: January 16, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526913
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 727 JUST BELOW STRINGER 25L FRAME GOUGED AT FWD TOP.  CUT OUT DAMAGED AREA.  FABRICATED REPAIR PARTS AND INSTALLED REPAIR IAW B737 400 SRM 51 70 11.
